MAUDE Adverse Event Report: TELEFLEX MEDICAL PE SAHARA DRY SUCT/DRY SEAL DUAL LF 6; BOTTLE, COLLECTION, VACUUM

TELEFLEX MEDICAL PE SAHARA DRY SUCT/DRY SEAL DUAL LF 6; BOTTLE, COLLECTION, VACUUM
Model Number IPN028485
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Codes Distress (2329); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that during use on patient, "connections are not secure between chest drain catheter and the drainage tube.The drainage tube will spontaneously disconnect from the catheter".As a result, the "staff have taped the connections or used cable ties".The issue occurred while the patient was lying in bed.No patient harm or injury.The patient status is reported as "stable and discharged home".
 
Additional Manufacturer Narrative
(b)(4).The additional information received on 13oct2023 reported that the patient had an oesophagectomy.The disconnected chest tube was re connected to the drainage system.It was observed on the chest x-ray that the size of pneumothorax has increased.Suction was added to the reconnected chest drain.Customer complaint could not be confirmed based on the photos provided, and a sample was not returned to perform an investigation and determine the source of defect reported.An attempt to duplicate the failure mode was made but at the time there was no inventory of the involved product code available at the facility neither was being manufactured at the time.A device history record review was performed, and no relevant findings associated to the complaint report were identified.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
PE SAHARA DRY SUCT/DRY SEAL DUAL LF 6
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key17835715
Report Number3004365956-2023-00066
Device Sequence Number12614741
Product Code KDQ
UDI-Device Identifier04026704417469
UDI-Public04026704417469
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/10/2025
Device Model NumberIPN028485
Device Catalogue NumberS-1102-08LF
Device Lot Number74H2200832
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2023
Supplement Date Received by Manufacturer10/09/2023
Initial Report FDA Received Date09/28/2023
Supplement Report FDA Received Date10/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown